# SDR SWIA201540600

- Difficulty date: January 14, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 373 hours, 173 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, LEFT AILERONS JAMMED.  DISCONNECTED THE AILERON CONTROLS AND LANDED WITHOUT INCIDENT, NO EMERGENCY DECLARED.  FORWARD POTABLE WATER SYSTEM HAD LEAKED, FLOODING THE BELLY UNDER THE FWD CARGO BAY. THE WATER HAD ENCAPSULATED THE CAPTAIN`S AILERON CABLES AND THEN FROZEN.  THAWED THE CABLES, REMOVED THE WATER AND REPAIRED THE LEAK. OPS CHECKED GOOD.
